Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Northern Indiana

May 28, 2014Fulton County, Pulaski County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 28, 2014, 3:48 PM EDT for Fulton County, Pulaski County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2014, 3:48 PM EDT (19:48 UTC)
Expired
May 28, 2014, 4:15 PM EDT
In force
27 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IN, Pulaski County, IN

The radar

The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS53 KIWX 281948
SVRIWX
INC049-131-282015-
/O.NEW.KIWX.SV.W.0022.140528T1948Z-140528T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EDT WED MAY 28 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHEASTERN PULASKI COUNTY IN NORTHWEST INDIANA...

* UNTIL 415 PM EDT/315 PM CDT/

* AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF ROYAL CENTER...AND MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN PULASKI AND SOUTHWESTERN FULTON COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS...MARSHTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 8655 4106 8628 4092 8627 4092 8638
      4092 8656 4097 8659
TIME...MOT...LOC 1948Z 263DEG 8KT 4097 8642

HAIL...0.75IN
WIND...60MPH

$$

PBM
2 follow-up statements
435 
WWUS53 KIWX 282004
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT WED MAY 28 2014

INC049-131-282015-
/O.CON.KIWX.SV.W.0022.000000T0000Z-140528T2015Z/
FULTON IN-PULASKI IN-
404 PM EDT WED MAY 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PULASKI AND SOUTHWESTERN FULTON COUNTIES UNTIL 415 PM EDT/315 PM
CDT/...

AT 402 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF ROYAL CENTER...AND MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KEWANNA AND LAWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 8655 4106 8628 4092 8627 4092 8638
      4092 8656 4097 8659
TIME...MOT...LOC 2004Z 255DEG 11KT 4100 8640

HAIL...0.75IN
WIND...60MPH

$$

PBM
460 
WWUS53 KIWX 282013
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 PM EDT WED MAY 28 2014

INC049-131-282024-
/O.EXP.KIWX.SV.W.0022.000000T0000Z-140528T2015Z/
FULTON IN-PULASKI IN-
413 PM EDT WED MAY 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI AND
SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT 415 PM EDT/315 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4102 8655 4106 8628 4092 8627 4092 8638
      4092 8656 4097 8659
TIME...MOT...LOC 2014Z 255DEG 11KT 4101 8636

$$

PBM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:36 PM EDT, 12 minutes earlier.

Area forecast discussion, May 28, 3:36 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED MAY 28 2014

.SYNOPSIS...
ISSUED AT 451 AM EDT WED MAY 28 2014

A FRONTAL BOUNDARY WILL DROP SOUTHWARD INTO THE AREA TODAY
BRINGING MORE SCATTERED SHOWERS AND THUNDERSTORMS. THIS FRONT WILL
TRACK SOUTH OF THE AREA TONIGHT BRINGING AN END TO THE RAIN
CHANCES. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE
LOWER TO MID 80S ACROSS CENTRAL INDIANA TO THE LOWER 70S ACROSS
EASTERN LOWER MICHIGAN. LOW TEMPERATURES TONIGHT WILL RANGE FROM
50 TO 55 ACROSS MUCH OF CENTRAL AND SOUTHERN LOWER MICHIGAN...TO
THE UPPER 50S AND LOWER 60S ELSEWHERE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 336 PM EDT WED MAY 28 2014

LOOSELY DEFINED "COLD" FRONT...MORE ACCURATELY DESCRIBED AS A WEAK
SURFACE PRESSURE TROUGH WITH A MODEST MOISTURE/DENSITY
GRADIENT...CONTINUES TO SLOWLY PUSH SOUTH ACROSS THE AREA AT PRESS
TIME. AS PREVIOUSLY NOTED...VERY LITTLE SYNOPTIC SUPPORT ALONG THIS
FRONT WITH JUST A VERY WEAK VORTICITY LOBE WINDING DOWN ACROSS THE
REGION. SHOWERS AND THUNDERSTORMS BEING DRIVEN BY SUBTLE CONVERGENCE
ALONG OLD OUTFLOW/DIFFERENTIAL HEATING BOUNDARIES IN A MOIST AND
MARGINALLY UNSTABLE AIRMASS. EARLY DAY INSOLATION ALLOWED FOR A
DECENT RISE IN MLCAPE VALUES ACROSS OUR SOUTHERN COUNTIES WHILE FAR
NORTHERN ZONES REMAIN LARGELY CAPPED AND STABLE. NUMEROUS SHOWERS
AND THUNDERSTORMS HAVE THEREFORE DEVELOPED IN OUR SOUTHERN CWA AS
EXPECTED. LACK OF APPRECIABLE SHEAR AND/OR CLEAR FORCING MECHANISM
WILL CONTINUE TO SUPPORT PULSE/MULTICELLULAR MODE THROUGH THE
EVENING. AN ISOLATED WET MICROBURST MAY BE POSSIBLE ONCE AGAIN BUT
THREAT FOR MORE WIDESPREAD SEVERE WEATHER IS VERY LOW. HEAVY RAIN IS
STILL THE MAIN THREAT WITH HIGH PW VALUES...WEAK FLOW PARALLEL TO
THE FRONT...AND MORE EFFICIENT WARM RAIN PROCESSES. HRRR AND OTHER
HI-RES GUIDANCE HAVE HAD A VERY GOOD HANDLE ON CONVECTION SO FAR
TODAY AND SUGGEST THUNDERSTORMS WILL DISSIPATE AND DRIFT SOUTH BY
AROUND 03Z WITH THE LOSS OF DAYTIME HEATING AND GRADUAL SOUTHWARD
PUSH OF FRONT. DRY CONDITIONS THEN EXPECTED FOR THE REST OF THE
PERIOD AS HIGH AMPLITUDE RIDGE FOLDS INTO THE GREAT LAKES AND
SUPPORTS SURFACE HIGH PRESSURE. A STRAY SHOWER MAY BE POSSIBLE
TOMORROW MORNING IN OUR FAR SOUTHERN COUNTIES BUT CHANCES ARE VERY
LOW. THERMAL PROFILES BEHIND THIS FRONT ARE NOT VERY DIFFERENT FROM
CURRENT VALUES AND EXPECT INCREASING SUN TO SUPPORT ANOTHER DAY OF
HIGHS NEAR 80F. DEWPOINTS WILL BE TOUCH LOWER THOUGH...TAKING THE
HUMIDITY DOWN A NOTCH.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 336 PM EDT WED MAY 28 2014

LONG WAVE PATTERN WITH HIGHLY AMPLIFIED RIDGE OVER THE CENTRAL US
WILL START THE LONG TERM PERIOD. TROF ALONG THE NOAM WEST COAST
EJECTS EASTWARD AND WHILE MODELS DIFFER ON THE TIMING AND
EVOLUTION THERE IS ENOUGH CONSENSUS TO SUPPORT A FLATTENING OF THE
RIDGE OVER THE GREAT LAKES REGION TOWARD THE END OF THE LONG TERM
PERIOD.

THE CHALLENGE IS THE SIGNIFICANT DIFFERENCE BETWEEN THE 06Z AND 12Z
GFS RUN. 12Z MODEL IS MORE CLOSELY ALIGNED WITH THE GEM/ECMWF AND
UKMET - THE 06Z AS THE OUTLIER HAD THE LOW EJECTING FROM THE PLAINS
IN WHAT APPEARS TO BE MUCH TO FAST AND TOO FAR SOUTH.

REGARDLESS WITH ABUNDANT LOW LEVEL MOISTURE AND THE AREA WITHIN THE
WARM SECTOR...EXPECT TO SEE CONVECTION DEVELOP AS CURRENTLY FORECAST
AND SHOULD NOT CAUSE A DRAMATIC CHANGE TO CURRENT GRIDDED FORECAST.

AS THE RIDGE FLATTENS AND WESTERLY FLOW INCREASES WOULD EXPECT TO
SEE THE FRONTAL BOUNDARY PUSH SOUTH OF THE AREA DURING THE LATTER
PART OF THE EXTENDED PERIOD...WITH SLIGHT COOLING. TEMPERATURES
SHOULD STILL REMAIN ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 147 PM EDT WED MAY 28 2014

WEAK COLD FRONT IS CURRENTLY DRAPED ACROSS THE AREA AND STRONG
DIABATIC HEATING HAS ALLOWED SCT SHOWERS AND THUNDERSTORMS TO
DEVELOP ALONG AND AHEAD OF IT. THE FRONT IS CURRENTLY SOUTH OF
KSBN BUT THESE STORMS MAY IMPACT KFWA THROUGH THE AFTERNOON.
LIMITED SHEAR AND LACK OF FOCUSED TRIGGERING MECHANISM WILL KEEP
CONVECTION SCATTERED AND DISORGANIZED THROUGH THE AFTERNOON BUT
BRIEF HEAVY RAIN AND STRONG WINDS WILL BE POSSIBLE. THUNDERSTORMS
EXPECTED TO DISSIPATE QUICKLY AFTER SUNSET AND DRY CONDITIONS
EXPECTED FOR THE REST OF THE PERIOD. SOME CONCERN FOR MVFR
CEILINGS AND/OR VISIBILITIES EARLY TOMORROW MORNING BUT CONFIDENCE
IS TOO LOW FOR INCLUSION IN THE TAF AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...AGD
LONG TERM...LEWIS
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 28, 5:40 AM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 AM EDT WED MAY 28 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
540 AM EDT WED MAY 28 2014 /440 AM CDT WED MAY 28 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG IS POSSIBLE THIS MORNING...MAINLY NORTH OF
HIGHWAY 6.

THERE IS A CHANCE FOR THUNDERSTORMS TODAY INTO THIS EVENING. AN
ISOLATED STRONG TO SEVERE STORM AND HEAVY RAINFALL ARE POSSIBLE
FROM THIS AFTERNOON INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FROM SUNDAY NIGHT
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
540 AM EDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG ARE EXPECTED THROUGH MID AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS FROM SUNDAY NIGHT
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 28, 2:18 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
218 PM EDT WED MAY 28 2014

INZ013-015-020-022>027-032>034-OHZ024-025-281845-
ADAMS IN-ALLEN OH-BLACKFORD IN-CASS IN-FULTON IN-GRANT IN-HUNTINGTON
IN-JAY IN-MIAMI IN-PULASKI IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE
IN-
218 PM EDT WED MAY 28 2014

...SCATTERED STRONG THUNDERSTORMS MOVING THROUGH ALLEN...SOUTHERN
VAN WERT...EXTREME SOUTHWESTERN PUTNAM...BLACKFORD...JAY...GRANT...
WHITE...CASS...WELLS...ADAMS...MIAMI...HUNTINGTON...WABASH...
SOUTHERN PULASKI AND SOUTHERN FULTON COUNTIES...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ACROSS THE REGION....MOVING SOUTHEAST
AT 10 MPH.

ISOLATED WIND GUSTS UP TO 45 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HUNTINGTON...
  SWAYZEE...
  SWEETSER...
  JALAPA...
  HERBST AND NORMAL...
  BANQUO...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 186 AND 198.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 254 AND
292.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 139.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4064 8388 4072 8479 4032 8480 4032 8521
      4039 8522 4040 8587 4058 8587 4058 8637
      4070 8638 4070 8653 4075 8653 4075 8675
      4058 8678 4058 8710 4083 8710 4084 8700
      4096 8694 4102 8603 4092 8533 4087 8387
TIME...MOT...LOC 1815Z 301DEG 7KT 4068 8571

PBM
Special weather statement, May 28, 3:02 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT WED MAY 28 2014

INZ025-026-281945-
HUNTINGTON IN-WELLS IN-
302 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHEASTERN GRANT...
SOUTHWESTERN WELLS AND SOUTHERN HUNTINGTON COUNTIES...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN HUNTINGTON COUNTY...OR 11 MILES
SOUTH OF HUNTINGTON...MOVING EAST AT 10 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PLEASANT PLAIN...
  LANCASTER...
  WARREN...PLUM TREE AND BUCKEYE...

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 273 AND
280.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4066 8547 4068 8564 4071 8564 4077 8561
      4073 8528 4059 8532
TIME...MOT...LOC 1902Z 284DEG 8KT 4073 8556

PBM
Special weather statement, May 28, 3:16 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EDT WED MAY 28 2014

INZ013-015-022-281945-
CASS IN-FULTON IN-PULASKI IN-
316 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN CASS...SOUTHEASTERN
PULASKI AND SOUTHWESTERN FULTON COUNTIES...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROYAL CENTER...OR 10 MILES SOUTHEAST OF
WINAMAC...MOVING NORTH AT 10 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LAWTON...
  KEWANNA...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4106 8657 4106 8619 4083 8617 4086 8657
TIME...MOT...LOC 1916Z 184DEG 8KT 4095 8647
Special weather statement, May 28, 3:31 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
331 PM EDT WED MAY 28 2014

INZ020-282015-
WHITE IN-
331 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN WHITE COUNTY...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF BROOKSTON...OR 16 MILES NORTHWEST
OF LAFAYETTE...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BROOKSTON...
  BADGER GROVE...
  CHALMERS...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 186 AND 195.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4070 8710 4069 8677 4068 8677 4068 8678
      4065 8677 4058 8677 4057 8699 4058 8710
      4068 8711
TIME...MOT...LOC 1931Z 270DEG 16KT 4061 8700

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:07 PM EDTSpecial Weather StatementIWXAllen38 min
May 27, 8:24 PM EDTSevere Thunderstorm WarningIWXElkhart36 min
May 28, 2:18 PM EDTSpecial Weather StatementIWXAdams, Blackford, Cass, Grant, Huntington, Jay and 4 more27 min
May 28, 3:02 PM EDTSpecial Weather StatementIWXHuntington43 min
May 28, 3:16 PM EDTSpecial Weather StatementIWXFulton29 min
May 28, 3:31 PM EDTSpecial Weather StatementIWXWhite44 min
May 28, 4:28 PM EDTSpecial Weather StatementIWXFulton, Pulaski47 min
May 28, 4:51 PM EDTAreal Flood AdvisoryIWXAdams3 hr
May 28, 4:51 PM EDTSpecial Weather StatementIWXMiami24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.